# SDR AU000393

- Difficulty date: April 20, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Part number: 23062750
- Condition: Cracked
- Location: Turbine Section
- Part time: 1,536 cycles
- Component: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST STAGE TURBINE NOZZLE HEAT SHIELD CRACKED.  FOUND DURING INSPECTION IAW ROLLS ROYCE CEBA-1370.
